Have Medical Questions? Ask a Doctor Online!
Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.
I understand your concern.
This is a common known side effect of anti-depressant.Cymbalta is most likely to cause sexual side effects.
If you take antidepressants once a day, you may be able to solve the issue by taking your medicine after the time of day you normally engage in sexual intercourse.
If this is unable to solve the problem your doctor may consider switching brands of antidepressant.
Antidepressants with the lowest rate of sexual side effects include:
Let me know if you have any further query so we can discuss it thoroughly in every aspect.Please use the REPLY/SEND BUTTON to reply back to me. It's request to avoid poor/bad rating.It’s my pleasure to continue this conversation until you satisfy.Waiting for your response.Thanks.